Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 79 • Issue: 2 • Year: 2015 • Total articles: 11<< Previous issue | Next issue >>
Table of Contents
A numerical-analytical method for investigating parametric oscillations
L.D. Akulenko, S.A. Kumakshev, and S.V. Nesterov
111-121
Periodic motions of a perturbed reversible mechanical system
V.N. Tkhai
122-131
Rotation of a body with two movable internal masses on a rough plane
A.V. Sakharov
132-141
Stabilization of the motion of a rotor in a gas-filled housing
D.V. Balandin
142-147
The gas dynamics equations of slow flows of polyatomic gas mixtures, non-uniform in temperature and concentrations
V.S. Galkin and S.V. Rusakov
148-158
The description of several plane rotating flows of an incompressible fluid using cylindrical functions
S.G. Artyshev
159-163
The scattering of a plane sound wave by an elastic cylinder with a discrete-layered covering
N.V. Larin and L.A. Tolokonnikov
164-169
The effect of a crack in an ice sheet on the hydrodynamic characteristics of a submerged oscillating cylinder
I.V. Sturova
170-178
An asymmetric tangential load on the boundary of an elastic half-space
M.V. Dolotov, I.D. Kill, and Yu.G. Limonchenko
179-185
Rayleigh and Bleustein-Gulyayev surface waves in elastic piezoelectric materials with relaxation of dielectric polarization
V.A. Zhelnorovich
186-194
Mathematical modelling of the mechanical properties of callus restoration
L.B. Maslov
195-206
Volume: 79 • Issue: 2 • Year: 2015 • Total articles: 11<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100